# SDR P5CA2023041800014

- Difficulty date: April 27, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N855GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37567
- Aircraft time: 41,400 hours, 6,851 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW O/B REFUEL PNL 521CB FWD HINGE P/N: 116U4152-5 FOUND WORN.(  LHW O/B REFUEL PNL 521 CB FWD HINGE P/N: 116U4152-5 WORN AREA TIME-LIMIT REPAIRED IAW RI-52-00-16187 REV.A. )
